miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Continuity of the relative extremal function on analytic varieties in C^n
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
2005 (English)In: Annales Polonici Mathematici, ISSN 0066-2216, Vol. 86, no 3, 219-225 p.Article in journal (Refereed) Published
Abstract [en]

Let $V$ be an analytic variety in a domain $Omega subset Cn$ and let $K relcomp V$ be a closed subset. By studying Jensen measures for certain classes of plurisubharmonic functions on $V$, we prove that the relative extremal function $omega_K$ is continuous on $V$ if $Omega$ is hyperconvex and $K$ is regular.

Place, publisher, year, edition, pages
2005. Vol. 86, no 3, 219-225 p.
Keyword [en]
relative extremal function, analytic varieties
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-3811Local ID: 4550OAI: oai:DiVA.org:miun-3811DiVA: diva2:28843
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2011-01-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Wikström, Frank
By organisation
Department of Engineering, Physics and Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 33 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf